Senior Caregiver News Alert: Cholesterol Drug Recall

Seniors taking the cholesterol drug Atorvastatin should check to see if the recall of this medication is taking place in their area.  Ranbaxy Pharmaceuticals has announced it is calling back the 10-, 20- and 40-milligram tablets of Atorvastatin at the retail level for select batches that may contain a foreign substance (small glass particles approximately less than 1mm in saize).  The company is proactively recalling the drug product lots out of an abundance of caution, their press release stated.

Review the cholesterol drug recall lots at the Ranbaxy website.

Senior caregivers may review senior care briefs and online caregiver training which includes skills for managing the emotional aspects of senior care - - - there is never a boring moment in the day of a caregiver, from drug recalls to memory loss to new ailments.

Loading

Log in